# SDR SWAA2017081515704

- Difficulty date: August 3, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 46,559 hours, 27,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LIGHT EGRESS LENS BROKEN.  R&R LIGHT IAW AMM.
